72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Numbness

3 REPLIES 3
Denise_65
Member

Re: Numbness

Thanks poemsgalore for your reply. I'm hoping it improves before surgery hope they dont cancel I phoned Claire my BCN she thinks it is probably down to the docetaxal too which makes me feel better. Just feels like I'm carrying a lead weight around but hopefully not for long
Hope your treatment is going well
Best wishes xx
poemsgalore
Member

Re: Numbness

Hi Denise

 

Well done for completing your final round of FEC-T. I can't say I've heard of anyone getting numbness in their abdomen and back. But most of the Valentines have numbness of varying degrees in hands/finger/feet/toes. I have numb toes and I only had one dose of TAX.  It is a well known effect of Tax I'm afraid. Nobody seems to have a means of easing the discomfort, and it can sometimes become painful.  Sending you hugs and best wishes.

 

Poemsgalore xx

Jo_BCC
Member

Re: Numbness

Hi Denise,

 

Sorry you haven't had any replies as yet to your question, but if you would like to give the helpline team here a ring and have a chat with them, I'm sure they'll be able to help.  Calls are free,  0808 800 6000 lines open Mon-Fri 9-5 and Sat 10-2

 

Take care,

Jo, Moderator

Denise_65
Member

Numbness

I had my last chemotherapy on the 9th August with all the usual size effects for FECT on Wednesday my abdomen and back went numb on Friday I went to the docs and she sent me hospital where I had an MRI results were negative for my spine being invaded so I went home the said it was probably neuropathy from the chemo. On Saturday the numbness has spread to the other side too and when I walk my body feels very heavy. Although. This is not painful it is very uncomfortable has anyone else experienced this so far after chemo